Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: H. Bachmann
Title: Transfinite Zahlen
Additional book information (Ergebnisse der Mathematik und ihrer Grenzgebiete, New Series, vol. 1.) Berlin, Springer, 1955. 7+204 pp. 29.80 DM.


Review Information

Reviewer: F. Bagemihl
Journal: Bull. Amer. Math. Soc. 62 (1956), 415-416
DOI: http://dx.doi.org/10.1090/S0002-9904-1956-10053-0
PII: S 0002-9904(1956)10053-0